Duke Mathematical Journal

Canonical metrics for certain conformally Euclidean spaces of dimension three and codimension one

G. M. Lancaster

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 40, Number 1 (1973), 1-8.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077309553

Digital Object Identifier
doi:10.1215/S0012-7094-73-04001-5

Mathematical Reviews number (MathSciNet)
MR0320927

Zentralblatt MATH identifier
0256.53024

Subjects
Primary: 53B25: Local submanifolds [See also 53C40]

Citation

Lancaster, G. M. Canonical metrics for certain conformally Euclidean spaces of dimension three and codimension one. Duke Math. J. 40 (1973), no. 1, 1--8. doi:10.1215/S0012-7094-73-04001-5. https://projecteuclid.org/euclid.dmj/1077309553


Export citation